Gonal F injections and vaginal bleeding?
1 Replies
EmilyJane - August 9

Advice GREATLY appreciated as I'm very confused.

I've just got my period immediatly after starting injecting the Gonal F (asking my body to produce follicles)? Isn't that incompatible timing? Also, I was told I had down-regulated. I thought down-regulation means your lining of your endometrium is thin - so how can I have a heavy period... where is the blood coming from?!

Thanks
EmilyJane

Further background below:

Started my IVF cycle on day 2 of my period. Been sniffing Suprefact 200mcg 4 times a day. I had a scan on day 15 and had down-regulated but they found a cyst. I had the cyst aspirated on day 16 and told to start injecting Gonal F 300IU per day immediately, whilst still sniffing 100mcg suprefact 4 times a day. However, on day 17 I started getting a large amount of vaginal bleeding and severe cramping. I called my IVF center and they said it was probably a period caused by hormones from the cyst and not to be concerned.

 

B. Jacobs, M. D. - August 9

I really do not have an answer for you. I think the clinic you are using will have to evaluate what is going on.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question